Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Buspar - side effects

Posted by michele on December 10, 1999, at 14:04:16

Dear Bob,

I have a generalized anxiety disorder and social phobia and menopause stuff and the lists goes on. At any rate after a long period of without any medication using only human support, meditation (daily) and all those good things, I am looking at medication again albeit, with much trepidation. I am a single mom, drive a city bus, am dealing with a willful 16 year old daughter, aging mother, menopause and lost a breast to cancer 10 months ago. You might say I have the preverbial 'full plate'. If I did not have to work amazingly bizarre shifts that change my sleeping hours weekly at best and bi-weekly at worst, perhaps I could settle my life down and be able to be quite content without seeking relief through medication. I am only pursuing this avenue again as a last resort. Two years ago I tried every SSRI available at that time - the bad side-effects always outweighed the few positives in the end.

So I am looking at Buspar as a possible starting point. I have read conflicting ideas about this drug from 'HeadWeb' to 'Toxic Psychiatry'. Is the 'brain deteriorization" thing a real possibility?

Sure appreciate this site. Thank you for any thoughts and/or ideas.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:michele thread:16638